Astronomical Low Tide, Kent
- When
- February 25, 9:30 PM EST to 11:30 PM EST
- Where
- Kent forecast zone
- Reported by
- C-MAN Station
- Coordinates
- 39.096, -75.505 (the zone’s center; the record gives no point)
The storm force northwest wind gusts that occurred during the late afternoon helped cause blow out tides during the evening and early overnight low tide cycle in Delaware Bay, the lower Delaware River and as well as tidal sections of its tributaries on the 25th. 86 feet below mean lower low water at Delaware City.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
The storm force northwest wind gusts that occurred during the late afternoon helped cause blow out tides during the evening and early overnight low tide cycle in Delaware Bay, the lower Delaware River and as well as tidal sections of its tributaries on the 25th. The low tide reached 2.16 feet below mean lower low water at Ship John Shoal Light in Upper Delaware Bay, 1.97 feet below mean lower low water at Reedy Island and 1.86 feet below mean lower low water at Delaware City. Blowout tides start at levels less than 1.80 feet below mean lower low water.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Feb 25, 8:06 PM EST, 1 hour 24 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
806 PM EST FRI FEB 25 2011
.SYNOPSIS...
HIGH PRESSURE ON SATURDAY WILL GIVE WAY TO A WEAK DISTURBANCE AND
POSSIBLY SOME LIGHT SNOW SATURDAY NIGHT. ANOTHER STORM SYSTEM WILL
BRING RAIN TO THE AREA ON MONDAY. HIGH PRESSURE WILL THEN BRING
FAIR WEATHER FOR MUCH OF THE REST OF NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
WIND SPEEDS CONTINUE TO STEADILY DECREASE AND THE HIGH WIND WARNING WILL
BE REPLACED WITH A WIND ADVISORY ATTM. THE WIND ADVISORY WILL
REMAIN IN EFFECT UNTIL MIDNIGHT, BUT MAY BE ABLE TO BE DROPPED
SOONER, IF WINDS DIMINISH FASTER. TEMPERATURES WILL FALL SHARPLY
DURING WITH STRONG COLD ADVECTION.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
HIGH PRESSURE OVER THE AREA ON SATURDAY WILL PROVIDE FAIR WX WITH
SEASONABLY COOL TEMPS AND LIGHT WINDS. THEN A WEAK DISTURBANCE
WILL MOVE RAPIDLY EAST ACROSS NEW YORK AND NEW ENGLAND ON SATURDAY
NIGHT. THIS COULD BRING SOME LIGHT PRECIP TO NORTHEAST PA AND NRN
NJ DURING THE NIGHT. ANY PRECIP SHOULD BE IN THE FORM OF SNOW OVR
THE POCONOS AND NW NJ...BUT COULD BE RAIN FURTHER SOUTH OVER THE
LEHIGH VLY AND N-CNTRL NJ. PRECIP SHOULD MOVE OFF TO THE EAST BY
SUNRISE ON SUNDAY.
ANOTHER STORM SYSTEM WILL AFFECT THE AREA FROM LATE SUNDAY NIGHT
INTO MONDAY EVENING. THE TRACK OF THE SFC LOW IS FCST TO BE
FURTHER N THAN THE SYSTEM TODAY AND PRECIP SHOULD BE MOSTLY IN
THE FORM OF RAIN. THERE COULD BE SOME MIXING WITH SNOW OR ICE
EARLY MONDAY MORNING OVER THE POCONOS AND NW NJ.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
DURING THE DAY ON MONDAY, A LOW PRESSURE SYSTEM TRACKS FROM THE
MIDWEST TOWARD THE MID ATLANTIC REGION. BY MONDAY NIGHT INTO THE
EARLY MORNING HOURS OF TUESDAY, A COLD FRONT ASSOCIATED WITH THE
LOW PRESSURE SYSTEM WILL SWING THROUGH OUR CWA. THUS CHANCE TO
SLIGHT CHANCE POPS ARE MAINTAINED AT THIS TIME ACROSS THE FORECAST
AREA FOR THE 0Z TO 12Z TUESDAY TIMEFRAME.
FOR THE REMAINDER OF TUESDAY, A LARGE HIGH PRESSURE SYSTEM OVER THE
CENTRAL US GRADUALLY BUILDS EASTWARD INTO OUR REGION. HIGH PRESSURE
REMAINS THE MAIN WEATHER FEATURE FOR THE FORECAST AREA THROUGH
WEDNESDAY. HOWEVER, A WEAK SURFACE LOW IS EXPECTED TO PASS BY TO OUR
NORTH DURING WEDNESDAY AND PUSH A COLD FRONT THROUGH OUR AREA. THE
MODELS HINT AT SOME PRECIPITATION FOR OUR NORTHERN ZONES ON
WEDNESDAY, AND SLIGHT CHANCE POPS HAVE BEEN MAINTAINED. FOLLOWING
THIS SYSTEM, MORE HIGH PRESSURE SLIDES INTO THE REGION FROM THE
NORTH.
FOR TEMPERATURES THROUGH THE LONG TERM PERIOD, A BLEND OF HPC AND
CONTINUITY WAS USED.
&&
.AVIATION /01Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
THE 00Z TAFS WILL HAVE VFR CONDITIONS FORECAST ALONG WITH
DIMINISHING WINDS. THE SURGE OF STRONGEST WINDS HAVE MOVED THROUGH
THE TERMINALS. IT JUST WENT THROUGH KACY. FOR THE REST OF THE
EVENING, A DOWNWARD TREND IS FORECAST, ALTHOUGH PEAK GUSTS SHOULD
STILL EXCEED 30 KNOTS AND POSSIBLY 40 KNOTS. A VFR STRATOCU
CEILING WILL ERODE. WE ARE SEEING IT OCCUR FROM THE SOUTH.
OVERNIGHT WINDS WILL DECREASE QUICKLY AS THE LOW PRESSURE SYSTEM
CONTINUES TO MOVE QUICKLY THROUGH THE CANADIAN MARITIMES. GUSTS
ARE STILL DROPPED OVERNIGHT. WE WILL ALREADY START TO SEE HIGH
LEVEL CLOUDS ADVANCING WITH THE NEXT SYSTEM.
ON SATURDAY THE WARM AIR ADVECTION MIDDLE AND HIGH LEVEL
CLOUDINESS WILL CONTINUE TO MOVE ABOVE TERMINALS AT SAFELY VFR
LEVELS. UNLIKE TODAY, WINDS WILL BE RATHER LIGHT AND SLOWLY SHIFT
FROM THE NW TO THE SW. OVERALL SPEEDS SHOULD AVERAGE LESS THAN 10 KNOTS.
OUTLOOK...
A SURFACE LOW ASSOCIATED WITH THE SHORT WAVE WILL MOVE NORTH OF
THE AREA SATURDAY NIGHT INTO SUNDAY MORNING. MOST OF THE MOISTURE
WITH THIS SYSTEM SHOULD STAY NORTH OF THE AREA...THOUGH KABE AND
KRDG COULD SEE MVFR CONDITIONS WITH SOME LIGHT SNOW SATURDAY
NIGHT.
ANOTHER HIGH PRESSURE SYSTEM SHOULD BRING VFR CONDITIONS FOR SUNDAY
INTO SUNDAY NIGHT. THE NEXT SYSTEM WILL AFFECT THE REGION MONDAY
INTO MONDAY NIGHT...WITH MVFR TO IFR CONDITIONS POSSIBLE AHEAD OF A
WARM FRONT MONDAY...THEN GUSTY WINDS AHEAD OF A COLD FRONT MONDAY
NIGHT.
&&
.MARINE...
THE STRONGEST WIND GUSTS HAVE PASSED THROUGH THE MARINE AREA AND
GALE FORCE GUSTS SHOULD SLOWLY DECREASE OVERNIGHT.
THE GRADIENT BACKS OFF QUICKLY AFTER 0600 UTC SATURDAY...AS THE
SURFACE LOW TAKES OFF FOR NOVA SCOTIA. WINDS MAY BE BACK TO SMALL
CRAFT LEVELS BY 1200 UTC SATURDAY...BUT SEAS...DRIVEN BY THE STRONG
SOUTHERLY FETCH...MAY TAKE INTO SATURDAY TO SORT ITSELF OUT.
THE SURFACE HIGH MOVES OFFSHORE SATURDAY NIGHT...AND A WARM FRONT
WILL APPROACH THE WATERS FROM THE SOUTH. RIGHT NOW...WIND AND SEAS
LOOK AS THOUGH THEY SHOULD REMAIN BELOW SMALL CRAFT LEVELS.
THE NEXT SIGNIFICANT SYSTEM TO AFFECT THE WATERS WILL ARRIVE MONDAY
INTO MONDAY NIGHT. SURFACE LOW PRESSURE TRACKING WELL TO THE
NORTHWEST OF THE AREA WILL PRODUCE A STRONG SOUTHERLY GRADIENT
MONDAY...WHICH SHOULD RESULT IN GALE FORCE GUSTS MONDAY INTO MONDAY
EVENING. THE DEPTH OF THE MIXED LAYER STARTS FAIRLY LOW IN THE WARM
AIR ADVECTION...AND THIS COULD DELAY THE ONSET OF THE GALE FORCE
WINDS.
COLD AIR ADVECTION BEHIND THE SURFACE LOW AND IT ATTENDANT
COLD FRONT COULD RESULT IN GALE FORCE WEST TO NORTHWEST WINDS FOR AT
LEAST PART OF TUESDAY.
&&
.TIDES...
NOE THAT WINDS HAVE SHIFTED TO THE NORTHWEST AND THE WATERS HAVE
STARTED TO DRAIN IN CHESAPEAKE BAY, NO ADDITIONAL MINOR TIDAL
FLOODING IS EXPECTED.
THE NEXT ISSUE IS THE POTENTIAL FOR BLOWOUT TIDES LATE THIS EVENING.
THE STRONG WEST TO NORTHWEST WINDS MAY NOT BE AROUND LONG ENOUGH TO
OVERCOME THE POSITIVE TIDAL DEPARTURES FROM THIS AFTERNOON. THE MDL
STORM SURGE GUIDANCE SUGGESTS THAT NO LOCATIONS ACTUALLY GET TO
BLOWOUT TIDES...BUT CAPE MAY AND LEWES COULD GET CLOSE. THE POSITIVE
TIDE DEPARTURES THIS AFTERNOON SHOULD PRECLUDE BLOWOUT CONDITIONS ON
THE UPPER DELAWARE BAY AND DELAWARE RIVER.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WIND ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR PAZ054-055-
060>062-067>071.
NJ...WIND ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR NJZ001-007>010-
012>027.
DE...WIND ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR DEZ001>004.
MD...WIND ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR MDZ008-012-015-
019-020.
MARINE...GALE WARNING UNTIL 4 AM EST SATURDAY FOR ANZ430-431-450>455.
&&
SYNOPSIS...AMC/NIERENBERG
NEAR TERM...NIERENBERG
SHORT TERM...AMC
LONG TERM...KLINE
AVIATION...GIGI/HAYES
MARINE...GIGI/HAYES
TIDES/COASTAL FLOODING...GIGI/HAYESHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 755 PM EST FRI FEB 25 2011 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-270100- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 755 PM EST FRI FEB 25 2011 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-270100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 755 PM EST FRI FEB 25 2011 ...GALE WARNING IN EFFECT UNTIL 4 AM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
354 PM EST FRI FEB 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM NON-TSTM WND DMG WOODSTOWN 39.65N 75.33W
02/25/2011 SALEM NJ FIRE DEPT/RESCUE
TREE FELL INTO A GARAGE WHICH TOOK DOWN POWER LINES.
PROPANE TANKS WERE ALSO MOVED AND LEAKING. NO INJURIES
REPORTED.
0112 PM TSTM WND GST HIGHLAND PARK 40.50N 74.43W
02/25/2011 E55 MPH MIDDLESEX NJ TRAINED SPOTTER
ALSO PEA SIZE HAIL
0115 PM TSTM WND DMG WOODBURY 39.84N 75.15W
02/25/2011 GLOUCESTER NJ 911 CALL CENTER
TREES DOWN.
0125 PM TSTM WND DMG MIDDLETOWN 39.45N 75.71W
02/25/2011 NEW CASTLE DE EMERGENCY MNGR
WIRES DOWN AND POWER OUTAGES
0140 PM LIGHTNING WASHINGTON TWP 39.75N 75.07W
02/25/2011 GLOUCESTER NJ 911 CALL CENTER
SCHOOL STRUCK BY LIGHTNING
0156 PM TSTM WND DMG AUDUBON 39.89N 75.07W
02/25/2011 CAMDEN NJ TRAINED SPOTTER
TREE FELL INTO A TRAFFIC LIGHT WHICH THEN TOOK DOWN
POWER LINES.
0200 PM TSTM WND DMG LAKEWOOD 40.10N 74.22W
02/25/2011 OCEAN NJ PUBLIC
SMASHED WINDOWS... SHINGLES OFF ROOFS... GARBAGE CANS
TOSSED... MICROBURST SIGNATURE ON RADAR... 1000 FT
ESTIMATED WINDS 75 MPH.
0208 PM HAIL BRICKTOWN 40.06N 74.14W
02/25/2011 M0.25 INCH OCEAN NJ TRAINED SPOTTER
0300 PM NON-TSTM WND DMG EAGLEVILLE 40.16N 75.41W
02/25/2011 MONTGOMERY PA TRAINED SPOTTER
COUPLE OF TREES DOWN.
0315 PM NON-TSTM WND DMG DOVER 39.16N 75.52W
02/25/2011 KENT DE FIRE DEPT/RESCUE
DELAWARE STATE ROUTE 1 SIGN SNAPPED IN DOVER
&&
EVENT NUMBER PHI1100004 PHI1100012 PHI1100005 PHI1100008 PHI1100013
PHI1100006 PHI1100007 PHI1100010 PHI1100009 PHI1100011
TFGPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
409 PM EST FRI FEB 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM NON-TSTM WND DMG WOODSTOWN 39.65N 75.33W
02/25/2011 SALEM NJ FIRE DEPT/RESCUE
TREE FELL INTO A GARAGE WHICH TOOK DOWN POWER LINES.
PROPANE TANKS WERE ALSO MOVED AND LEAKING. NO INJURIES
REPORTED.
0112 PM TSTM WND GST HIGHLAND PARK 40.50N 74.43W
02/25/2011 E55 MPH MIDDLESEX NJ TRAINED SPOTTER
ALSO PEA SIZE HAIL
0115 PM TSTM WND DMG WOODBURY 39.84N 75.15W
02/25/2011 GLOUCESTER NJ 911 CALL CENTER
TREES DOWN.
0125 PM TSTM WND DMG MIDDLETOWN 39.45N 75.71W
02/25/2011 NEW CASTLE DE EMERGENCY MNGR
WIRES DOWN AND POWER OUTAGES
0140 PM LIGHTNING WASHINGTON TWP 39.75N 75.07W
02/25/2011 GLOUCESTER NJ 911 CALL CENTER
SCHOOL STRUCK BY LIGHTNING
0156 PM TSTM WND DMG AUDUBON 39.89N 75.07W
02/25/2011 CAMDEN NJ TRAINED SPOTTER
TREE FELL INTO A TRAFFIC LIGHT WHICH THEN TOOK DOWN
POWER LINES.
0200 PM TSTM WND DMG LAKEWOOD 40.10N 74.22W
02/25/2011 OCEAN NJ PUBLIC
SMASHED WINDOWS... SHINGLES OFF ROOFS... GARBAGE CANS
TOSSED... MICROBURST SIGNATURE ON RADAR... 1000 FT
ESTIMATED WINDS 75 MPH.
0208 PM HAIL BRICKTOWN 40.06N 74.14W
02/25/2011 M0.25 INCH OCEAN NJ TRAINED SPOTTER
0230 PM TSTM WND DMG SEASIDE HEIGHTS 39.94N 74.08W
02/25/2011 OCEAN NJ BROADCAST MEDIA
ROOF PARTIALLY BLOWN OFF A BUILDING ON SHERMAN
AVENUE... SHINGLES BLOWN OFF OTHER BUILDINGS. FENCE
BLOWN DOWN.
0300 PM NON-TSTM WND DMG EAGLEVILLE 40.16N 75.41W
02/25/2011 MONTGOMERY PA TRAINED SPOTTER
COUPLE OF TREES DOWN.
0315 PM NON-TSTM WND DMG DOVER 39.16N 75.52W
02/25/2011 KENT DE FIRE DEPT/RESCUE
DELAWARE STATE ROUTE 1 SIGN SNAPPED IN DOVER
&&
EVENT NUMBER PHI1100004 PHI1100012 PHI1100005 PHI1100008 PHI1100013
PHI1100006 PHI1100007 PHI1100010 PHI1100014 PHI1100009 PHI1100011
POPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
535 PM EST FRI FEB 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM NON-TSTM WND DMG WOODSTOWN 39.65N 75.33W
02/25/2011 SALEM NJ FIRE DEPT/RESCUE
TREE FELL INTO A GARAGE WHICH TOOK DOWN POWER LINES.
PROPANE TANKS WERE ALSO MOVED AND LEAKING. NO INJURIES
REPORTED.
0112 PM TSTM WND GST HIGHLAND PARK 40.50N 74.43W
02/25/2011 E55 MPH MIDDLESEX NJ TRAINED SPOTTER
ALSO PEA SIZE HAIL
0115 PM TSTM WND DMG WOODBURY 39.84N 75.15W
02/25/2011 GLOUCESTER NJ 911 CALL CENTER
TREES DOWN.
0125 PM TSTM WND DMG MIDDLETOWN 39.45N 75.71W
02/25/2011 NEW CASTLE DE EMERGENCY MNGR
WIRES DOWN AND POWER OUTAGES
0140 PM LIGHTNING WASHINGTON TWP 39.75N 75.07W
02/25/2011 GLOUCESTER NJ 911 CALL CENTER
SCHOOL STRUCK BY LIGHTNING
0156 PM TSTM WND DMG AUDUBON 39.89N 75.07W
02/25/2011 CAMDEN NJ TRAINED SPOTTER
TREE FELL INTO A TRAFFIC LIGHT WHICH THEN TOOK DOWN
POWER LINES.
0200 PM TSTM WND DMG LAKEWOOD 40.10N 74.22W
02/25/2011 OCEAN NJ PUBLIC
SMASHED WINDOWS... SHINGLES OFF ROOFS... GARBAGE CANS
TOSSED... MICROBURST SIGNATURE ON RADAR... 1000 FT
ESTIMATED WINDS 75 MPH.
0208 PM HAIL BRICKTOWN 40.06N 74.14W
02/25/2011 M0.25 INCH OCEAN NJ TRAINED SPOTTER
0230 PM TSTM WND DMG SEASIDE HEIGHTS 39.94N 74.08W
02/25/2011 OCEAN NJ BROADCAST MEDIA
ROOF PARTIALLY BLOWN OFF A BUILDING ON SHERMAN
AVENUE... SHINGLES BLOWN OFF OTHER BUILDINGS. FENCE
BLOWN DOWN.
0300 PM NON-TSTM WND DMG EAGLEVILLE 40.16N 75.41W
02/25/2011 MONTGOMERY PA TRAINED SPOTTER
COUPLE OF TREES DOWN.
0315 PM NON-TSTM WND DMG DOVER 39.16N 75.52W
02/25/2011 KENT DE FIRE DEPT/RESCUE
DELAWARE STATE ROUTE 1 SIGN SNAPPED IN DOVER
0321 PM NON-TSTM WND GST NORTHEAST PHILADELPHIA 40.09N 75.02W
02/25/2011 M59 MPH PHILADELPHIA PA ASOS
0322 PM NON-TSTM WND GST PHILADELPHIA 39.95N 75.16W
02/25/2011 M63 MPH PHILADELPHIA PA ASOS
0327 PM NON-TSTM WND GST DOVER 39.16N 75.52W
02/25/2011 M63 MPH KENT DE ASOS
0330 PM NON-TSTM WND DMG CONSHOHOCKEN 40.08N 75.29W
02/25/2011 MONTGOMERY PA BROADCAST MEDIA
LARGE TREE DOWN ON EASTBOUND I-76 AT CONSHOHOCKEN
CURVE... BLOCKING RIGHT LANE
0338 PM NON-TSTM WND GST WILMINGTON 39.73N 75.53W
02/25/2011 M58 MPH NEW CASTLE DE ASOS
0345 PM NON-TSTM WND DMG MARCUS HOOK 39.81N 75.42W
02/25/2011 DELAWARE PA BROADCAST MEDIA
PART OF ROOF TORN OFF HOME.
0345 PM NON-TSTM WND DMG WILMINGTON 39.73N 75.53W
02/25/2011 NEW CASTLE DE BROADCAST MEDIA
DOWNED PINE TREE ON VEHICLE
0415 PM NON-TSTM WND DMG PINE HILL 39.79N 74.99W
02/25/2011 CAMDEN NJ TRAINED SPOTTER
SNAPPED POWER LINE AND NEARBY TREE DAMAGE
0430 PM NON-TSTM WND DMG ERIAL 39.77N 75.01W
02/25/2011 CAMDEN NJ TRAINED SPOTTER
PRIVACY FENCES BLOWN DOWN... ESTIMATED WIND GUST OVER
60 MPH.
0451 PM NON-TSTM WND GST LEWES 38.78N 75.15W
02/25/2011 M66 MPH SUSSEX DE C-MAN STATION
0452 PM NON-TSTM WND GST LEWES 38.78N 75.15W
02/25/2011 M63 MPH SUSSEX DE C-MAN STATION
0455 PM NON-TSTM WND GST BRICK TWP 40.07N 74.12W
02/25/2011 M59 MPH OCEAN NJ MESONET
0455 PM NON-TSTM WND GST TUCKERTON 39.60N 74.33W
02/25/2011 M61 MPH OCEAN NJ MESONET
&&
EVENT NUMBER PHI1100004 PHI1100012 PHI1100005 PHI1100008 PHI1100013
PHI1100006 PHI1100007 PHI1100010 PHI1100014 PHI1100009 PHI1100011
PHI1100015 PHI1100016 PHI1100017 PHI1100027 PHI1100018 PHI1100019
PHI1100020 PHI1100021 PHI1100022 PHI1100023 PHI1100024 PHI1100025
PHI1100026
TFGPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
749 PM EST FRI FEB 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM NON-TSTM WND DMG WOODSTOWN 39.65N 75.33W
02/25/2011 SALEM NJ FIRE DEPT/RESCUE
TREE FELL INTO A GARAGE WHICH TOOK DOWN POWER LINES.
PROPANE TANKS WERE ALSO MOVED AND LEAKING. NO INJURIES
REPORTED.
0112 PM TSTM WND GST HIGHLAND PARK 40.50N 74.43W
02/25/2011 E55 MPH MIDDLESEX NJ TRAINED SPOTTER
ALSO PEA SIZE HAIL
0115 PM TSTM WND DMG WOODBURY 39.84N 75.15W
02/25/2011 GLOUCESTER NJ 911 CALL CENTER
TREES DOWN.
0120 PM TSTM WND DMG WESTAMPTON TWP 40.02N 74.83W
02/25/2011 BURLINGTON NJ TRAINED SPOTTER
LARGE TREE KNOCKED DOWN
0125 PM TSTM WND DMG MIDDLETOWN 39.45N 75.71W
02/25/2011 NEW CASTLE DE EMERGENCY MNGR
WIRES DOWN AND POWER OUTAGES
0140 PM LIGHTNING WASHINGTON TWP 39.75N 75.07W
02/25/2011 GLOUCESTER NJ 911 CALL CENTER
SCHOOL STRUCK BY LIGHTNING
0150 PM TSTM WND GST SANDTOWN 39.03N 75.72W
02/25/2011 M58 MPH KENT DE MESONET
0156 PM TSTM WND DMG AUDUBON 39.89N 75.07W
02/25/2011 CAMDEN NJ TRAINED SPOTTER
TREE FELL INTO A TRAFFIC LIGHT WHICH THEN TOOK DOWN
POWER LINES.
0200 PM TSTM WND DMG LAKEWOOD 40.10N 74.22W
02/25/2011 OCEAN NJ PUBLIC
SMASHED WINDOWS... SHINGLES OFF ROOFS... GARBAGE CANS
TOSSED... MICROBURST SIGNATURE ON RADAR... 1000 FT
ESTIMATED WINDS 75 MPH.
0208 PM HAIL BRICKTOWN 40.06N 74.14W
02/25/2011 M0.25 INCH OCEAN NJ TRAINED SPOTTER
0230 PM TSTM WND DMG SEASIDE HEIGHTS 39.94N 74.08W
02/25/2011 OCEAN NJ BROADCAST MEDIA
ROOF PARTIALLY BLOWN OFF A BUILDING ON SHERMAN
AVENUE... SHINGLES BLOWN OFF OTHER BUILDINGS. FENCE
BLOWN DOWN.
0300 PM NON-TSTM WND DMG EAGLEVILLE 40.16N 75.41W
02/25/2011 MONTGOMERY PA TRAINED SPOTTER
COUPLE OF TREES DOWN.
0315 PM NON-TSTM WND DMG DOVER 39.16N 75.52W
02/25/2011 KENT DE FIRE DEPT/RESCUE
DELAWARE STATE ROUTE 1 SIGN SNAPPED IN DOVER
0321 PM NON-TSTM WND GST NORTHEAST PHILADELPHIA 40.09N 75.02W
02/25/2011 M59 MPH PHILADELPHIA PA ASOS
0322 PM NON-TSTM WND GST PHILADELPHIA 39.95N 75.16W
02/25/2011 M63 MPH PHILADELPHIA PA ASOS
0327 PM NON-TSTM WND GST DOVER 39.16N 75.52W
02/25/2011 M63 MPH KENT DE ASOS
0330 PM NON-TSTM WND DMG CONSHOHOCKEN 40.08N 75.29W
02/25/2011 MONTGOMERY PA BROADCAST MEDIA
LARGE TREE DOWN ON EASTBOUND I-76 AT CONSHOHOCKEN
CURVE... BLOCKING RIGHT LANE
0338 PM NON-TSTM WND GST WILMINGTON 39.73N 75.53W
02/25/2011 M58 MPH NEW CASTLE DE ASOS
0345 PM NON-TSTM WND DMG MARCUS HOOK 39.81N 75.42W
02/25/2011 DELAWARE PA BROADCAST MEDIA
PART OF ROOF TORN OFF HOME.
0345 PM NON-TSTM WND DMG WILMINGTON 39.73N 75.53W
02/25/2011 NEW CASTLE DE BROADCAST MEDIA
DOWNED PINE TREE ON VEHICLE
0345 PM NON-TSTM WND DMG WILMINGTON 39.73N 75.53W
02/25/2011 NEW CASTLE DE NEWSPAPER
BILLBOARD BLOWN ONTO A BOWLING ALLEY IN PRICES CORNER
AREA
0400 PM NON-TSTM WND GST SHIP JOHN SHOAL NOS 39.30N 75.38W
02/25/2011 M60 MPH ANZ430 NJ C-MAN STATION
0406 PM NON-TSTM WND GST BRANDYWINE SHOAL NOS 38.99N 75.11W
02/25/2011 M68 MPH ANZ431 DE C-MAN STATION
0415 PM NON-TSTM WND DMG PINE HILL 39.79N 74.99W
02/25/2011 CAMDEN NJ TRAINED SPOTTER
SNAPPED POWER LINE AND NEARBY TREE DAMAGE
0430 PM NON-TSTM WND DMG ERIAL 39.77N 75.01W
02/25/2011 CAMDEN NJ TRAINED SPOTTER
PRIVACY FENCES BLOWN DOWN... ESTIMATED WIND GUST OVER
60 MPH.
0451 PM NON-TSTM WND GST LEWES 38.78N 75.15W
02/25/2011 M66 MPH SUSSEX DE C-MAN STATION
0451 PM NON-TSTM WND GST DEWEY BEACH 38.70N 75.08W
02/25/2011 M66 MPH SUSSEX DE MESONET
0452 PM NON-TSTM WND GST LEWES 38.78N 75.15W
02/25/2011 M64 MPH SUSSEX DE C-MAN STATION
0455 PM NON-TSTM WND GST BRICK TWP 40.07N 74.12W
02/25/2011 M59 MPH OCEAN NJ MESONET
0455 PM NON-TSTM WND GST TUCKERTON 39.60N 74.33W
02/25/2011 M61 MPH OCEAN NJ MESONET
0521 PM NON-TSTM WND GST ATLANTIC CITY 39.38N 74.45W
02/25/2011 M60 MPH ATLANTIC NJ ASOS
0525 PM NON-TSTM WND DMG ATLANTIC CITY 39.38N 74.45W
02/25/2011 ATLANTIC NJ EMERGENCY MNGR
LARGE BILLBOARDS HANGING AND BLOWING DOWN. AN 8 BLOCK
RADIUS OF ATLANTIC CITY REPORTED AREAS OF WIND DAMAGE...
FROM THE BOARDWALK TO SOUTH KENTUCKY AVENUE.
0550 PM NON-TSTM WND DMG ATLANTIC CITY 39.38N 74.45W
02/25/2011 ATLANTIC NJ EMERGENCY MNGR
LIGHT POLE FELL ON CAR AT AUTO DEALERSHIP
&&
EVENT NUMBER PHI1100004 PHI1100012 PHI1100005 PHI1100028 PHI1100008
PHI1100013 PHI1100029 PHI1100006 PHI1100007 PHI1100010 PHI1100014
PHI1100009 PHI1100011 PHI1100015 PHI1100016 PHI1100017 PHI1100027
PHI1100018 PHI1100019 PHI1100020 PHI1100030 PHI1100031 PHI1100036
PHI1100021 PHI1100022 PHI1100023 PHI1100032 PHI1100024 PHI1100025
PHI1100026 PHI1100033 PHI1100034 PHI1100035
TFGPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
907 PM EST FRI FEB 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM NON-TSTM WND DMG WOODSTOWN 39.65N 75.33W
02/25/2011 SALEM NJ FIRE DEPT/RESCUE
TREE FELL INTO A GARAGE WHICH TOOK DOWN POWER LINES.
PROPANE TANKS WERE ALSO MOVED AND LEAKING. NO INJURIES
REPORTED.
0112 PM TSTM WND GST HIGHLAND PARK 40.50N 74.43W
02/25/2011 E55 MPH MIDDLESEX NJ TRAINED SPOTTER
ALSO PEA SIZE HAIL
0115 PM TSTM WND DMG WOODBURY 39.84N 75.15W
02/25/2011 GLOUCESTER NJ 911 CALL CENTER
TREES DOWN.
0120 PM TSTM WND DMG WESTAMPTON TWP 40.02N 74.83W
02/25/2011 BURLINGTON NJ TRAINED SPOTTER
LARGE TREE KNOCKED DOWN
0125 PM TSTM WND DMG MIDDLETOWN 39.45N 75.71W
02/25/2011 NEW CASTLE DE EMERGENCY MNGR
WIRES DOWN AND POWER OUTAGES
0140 PM LIGHTNING WASHINGTON TWP 39.75N 75.07W
02/25/2011 GLOUCESTER NJ 911 CALL CENTER
SCHOOL STRUCK BY LIGHTNING
0150 PM TSTM WND GST SANDTOWN 39.03N 75.72W
02/25/2011 M58 MPH KENT DE MESONET
0156 PM TSTM WND DMG AUDUBON 39.89N 75.07W
02/25/2011 CAMDEN NJ TRAINED SPOTTER
TREE FELL INTO A TRAFFIC LIGHT WHICH THEN TOOK DOWN
POWER LINES.
0200 PM TSTM WND DMG LAKEWOOD 40.10N 74.22W
02/25/2011 OCEAN NJ PUBLIC
SMASHED WINDOWS... SHINGLES OFF ROOFS... GARBAGE CANS
TOSSED... MICROBURST SIGNATURE ON RADAR... 1000 FT
ESTIMATED WINDS 75 MPH.
0208 PM HAIL BRICKTOWN 40.06N 74.14W
02/25/2011 M0.25 INCH OCEAN NJ TRAINED SPOTTER
0230 PM TSTM WND DMG SEASIDE HEIGHTS 39.94N 74.08W
02/25/2011 OCEAN NJ BROADCAST MEDIA
ROOF PARTIALLY BLOWN OFF A BUILDING ON SHERMAN
AVENUE... SHINGLES BLOWN OFF OTHER BUILDINGS. FENCE
BLOWN DOWN.
0300 PM NON-TSTM WND DMG EAGLEVILLE 40.16N 75.41W
02/25/2011 MONTGOMERY PA TRAINED SPOTTER
COUPLE OF TREES DOWN.
0300 PM NON-TSTM WND GST TOLCHESTER BEACH 39.21N 76.24W
02/25/2011 M61 MPH KENT MD C-MAN STATION
0315 PM NON-TSTM WND DMG DOVER 39.16N 75.52W
02/25/2011 KENT DE FIRE DEPT/RESCUE
DELAWARE STATE ROUTE 1 SIGN SNAPPED IN DOVER
0321 PM NON-TSTM WND GST NORTHEAST PHILADELPHIA 40.09N 75.02W
02/25/2011 M59 MPH PHILADELPHIA PA ASOS
0322 PM NON-TSTM WND GST PHILADELPHIA 39.95N 75.16W
02/25/2011 M63 MPH PHILADELPHIA PA ASOS
0327 PM NON-TSTM WND GST DOVER 39.16N 75.52W
02/25/2011 M63 MPH KENT DE ASOS
0330 PM NON-TSTM WND DMG CONSHOHOCKEN 40.08N 75.29W
02/25/2011 MONTGOMERY PA BROADCAST MEDIA
LARGE TREE DOWN ON EASTBOUND I-76 AT CONSHOHOCKEN
CURVE... BLOCKING RIGHT LANE
0338 PM NON-TSTM WND GST WILMINGTON 39.73N 75.53W
02/25/2011 M58 MPH NEW CASTLE DE ASOS
0345 PM NON-TSTM WND DMG MARCUS HOOK 39.81N 75.42W
02/25/2011 DELAWARE PA BROADCAST MEDIA
PART OF ROOF TORN OFF HOME.
0345 PM NON-TSTM WND DMG WILMINGTON 39.73N 75.53W
02/25/2011 NEW CASTLE DE BROADCAST MEDIA
DOWNED PINE TREE ON VEHICLE
0345 PM NON-TSTM WND DMG WILMINGTON 39.73N 75.53W
02/25/2011 NEW CASTLE DE NEWSPAPER
BILLBOARD BLOWN ONTO A BOWLING ALLEY IN PRICES CORNER
AREA
0349 PM NON-TSTM WND GST BEAR 39.62N 75.68W
02/25/2011 M58 MPH NEW CASTLE DE TRAINED SPOTTER
0400 PM NON-TSTM WND GST SHIP JOHN SHOAL NOS 39.30N 75.38W
02/25/2011 M60 MPH ANZ430 NJ C-MAN STATION
0406 PM NON-TSTM WND GST BRANDYWINE SHOAL NOS 38.99N 75.11W
02/25/2011 M68 MPH ANZ431 DE C-MAN STATION
0415 PM NON-TSTM WND DMG PINE HILL 39.79N 74.99W
02/25/2011 CAMDEN NJ TRAINED SPOTTER
SNAPPED POWER LINE AND NEARBY TREE DAMAGE
0424 PM NON-TSTM WND DMG HAMMONTON 39.65N 74.77W
02/25/2011 ATLANTIC NJ FIRE DEPT/RESCUE
TREE DOWN ON CAR AND ALSO WIRES DOWN.
0430 PM NON-TSTM WND DMG ERIAL 39.77N 75.01W
02/25/2011 CAMDEN NJ TRAINED SPOTTER
PRIVACY FENCES BLOWN DOWN... ESTIMATED WIND GUST OVER
60 MPH.
0451 PM NON-TSTM WND GST LEWES 38.78N 75.15W
02/25/2011 M66 MPH SUSSEX DE C-MAN STATION
0451 PM NON-TSTM WND GST DEWEY BEACH 38.70N 75.08W
02/25/2011 M66 MPH SUSSEX DE MESONET
0452 PM NON-TSTM WND GST LEWES 38.78N 75.15W
02/25/2011 M64 MPH SUSSEX DE C-MAN STATION
0455 PM NON-TSTM WND GST BRICK TWP 40.07N 74.12W
02/25/2011 M59 MPH OCEAN NJ MESONET
0455 PM NON-TSTM WND GST TUCKERTON 39.60N 74.33W
02/25/2011 M61 MPH OCEAN NJ MESONET
0521 PM NON-TSTM WND GST ATLANTIC CITY 39.38N 74.45W
02/25/2011 M60 MPH ATLANTIC NJ ASOS
0525 PM NON-TSTM WND DMG ATLANTIC CITY 39.38N 74.45W
02/25/2011 ATLANTIC NJ EMERGENCY MNGR
LARGE BILLBOARDS HANGING AND BLOWING DOWN. AN 8 BLOCK
RADIUS OF ATLANTIC CITY REPORTED AREAS OF WIND DAMAGE...
FROM THE BOARDWALK TO SOUTH KENTUCKY AVENUE.
0550 PM NON-TSTM WND DMG ATLANTIC CITY 39.38N 74.45W
02/25/2011 ATLANTIC NJ EMERGENCY MNGR
LIGHT POLE FELL ON CAR AT AUTO DEALERSHIP
&&
EVENT NUMBER PHI1100004 PHI1100012 PHI1100005 PHI1100028 PHI1100008
PHI1100013 PHI1100029 PHI1100006 PHI1100007 PHI1100010 PHI1100014
PHI1100009 PHI1100037 PHI1100011 PHI1100015 PHI1100016 PHI1100017
PHI1100027 PHI1100018 PHI1100019 PHI1100020 PHI1100030 PHI1100038
PHI1100031 PHI1100036 PHI1100021 PHI1100039 PHI1100022 PHI1100023
PHI1100032 PHI1100024 PHI1100025 PHI1100026 PHI1100033 PHI1100034
PHI1100035
TFGThe national radar mosaic for the moment the first event began.
2 astronomical low tide. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Delaware in 2011Every state in 2011This day in weather historyWarnings in Delaware, February 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 275895, 275896.